About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 275748, 9 pages
http://dx.doi.org/10.1155/2012/275748
Research Article

Existence and Nonexistence of Positive Solutions for Quasilinear Elliptic Problem

Institut Supérieur d'Informatique et de Multimédia de Gabè (ISIMG), Campus Universitaire Cité Erriadh, Zirig-Gabes 6075, Tunisia

Received 18 April 2012; Accepted 21 June 2012

Academic Editor: Sergey Piskarev

Copyright © 2012 K. Saoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Saoudi, “Existence and Nonexistence of Positive Solutions for Quasilinear Elliptic Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 275748, 9 pages, 2012. doi:10.1155/2012/275748